zbMATH — the first resource for mathematics

Zu einem Satz von G. Trautmann über den Rang gewisser kohärenter analytischer Moduln. (German) Zbl 0257.13009

13C10 Projective and free modules and ideals in commutative rings
13H99 Local rings and semilocal rings
Full Text: DOI
[1] J. Lipman, Free derivation modules on algebraic varieties. Amer. J. Math.87, 874-898 (1965). · Zbl 0146.17301 · doi:10.2307/2373252
[2] P. Samuel, Anneaux gradu?s faetoriels et modules r?flexifs. Bull. Soc. Math. France92, 237-249 (1964). · Zbl 0123.03304
[3] G. Scheja undU. Storch, Differentielle Eigenschaften der Lokalisierungen analytischer Algebren. Math. Ann.197, 137-170 (1972). · Zbl 0229.14002 · doi:10.1007/BF01419591
[4] G. Trautmann, A rank theorem for coherent analytic sheaves. Trans. Amer. Math. Soc.157, 495-498 (1971). · Zbl 0232.32006 · doi:10.1090/S0002-9947-1971-0276498-5
[5] G.Trautmann, Darstellung von Vektorraumb?ndeln ?ber Cn{o}. Arch. Math, (im Druck).
[6] U. Vetter, ?u?ere Potenzen von Differentialmoduln reduzierter vollst?ndiger Durchschnitte. Manuscripta Math.2, 67-75 (1970). · Zbl 0194.06903 · doi:10.1007/BF01168480
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.